1 doctor weighed in:

Can taking 3 different antibiotics in a month mess up your period or make you late?

1 doctor weighed in
Dr. Dennis Higginbotham
Obstetrics & Gynecology

In brief: Unsure / unlikely

It is unlikely that the antibiotics would have a direct effect on your cycle.
The fact that you had a problem requiring three different antibiotics in such a short period of time could have an effect on you cycle, simply due to the associated stress that situation put you under. It is well known that physical and/or mental stress can disrupt a woman's cycle.

In brief: Unsure / unlikely

It is unlikely that the antibiotics would have a direct effect on your cycle.
The fact that you had a problem requiring three different antibiotics in such a short period of time could have an effect on you cycle, simply due to the associated stress that situation put you under. It is well known that physical and/or mental stress can disrupt a woman's cycle.
Dr. Dennis Higginbotham
Dr. Dennis Higginbotham
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors